# SDR UALA2012010400093

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURE IN AFT CARGO PIT INTERCOSTAL AT REAR OF CARGO DOOR OPENING STRINGER 28R LEVEL.  APPEARS TO BE UNRELATED TO INITIAL DAMAGE (FOUND WHILST EVALUATING) PUNCTURE IS APPROX 4.5" X 2.5".  FABRICATED AND INSTALLED NEW INTERCOSTAL STA 1351 - 1373, STR 28R PER SRM ON PEMCO NR 3852N00007.
